I have a long history, despite being in my early 20's, of stomach nausea, pain, and bloating after meals that has resulted in my mainly eating small amounts throughout the day that has been quite disabling to me. High protein foods are the worst. Also, problems with hypoglycemia that I have documented with a blood sugar monitor that I have no solution to. I have noticed another symptom... itching legs. When I stand for even a minute or few minutes my ankles and calves and legs start to itch. I sat down and the itching has sort of spread all over. There is no rash. This happens most after meals. Could this be a reaction to toxins in my body that could also cause stomach problems? I sort of fit the description in some ways to Dopamine Beta-Hydroxylase Deficiency. It causes hypoglycemia and it has a strange but familiar other symptom. I cannot stand for more than one minute standing up. I've got to move around.... standing still is painful, itchy, and also so difficult.. my legs feel so restless and my body just , it feels like all the blood moves out of my legs and I have to move around or something. So, I don't know but atleast there's some scientific reasons behind some of these things that seems so mysterious and unheard of.
Sincerely speaking I don’t think you are suffering from Dopamine Beta-Hydroxylase Deficiency as in these patients during adulthood, there’s profound orthostatic hypotension, greatly reduced exercise tolerance, ptosis of the eyelids, and nasal stuffiness and the hypoglycemia is quite severe.
However, you need to get yourself evaluated for the cause of hypoglycemia and for these I’ll advise you to consult an endocrinologist. The itching could result from hypoglycemia.
I hope that helps. Kind regards and please do keep me posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.